MathSciNet Relay Station
MathSciNet bibliographic data
MR1483853 (99a:60078) 60J35 (35S05 47D07)
Kikuchi, Koji; Negoro, Akira On Markov process generated by pseudodifferential operator of variable order. Osaka J. Math. 34 (1997), no. 2, 319–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement